Probabilistic (Quasi)metric Versions for a Stability Result of Baker
Dorel Miheţ and
Claudia Zaharia
Abstract and Applied Analysis, 2012, vol. 2012, 1-10
Abstract:
By using the fixed point method, we obtain a version of a stability result of Baker in probabilistic metric and quasimetric spaces under triangular norms of Hadžić type. As an application, we prove a theorem regarding the stability of the additive Cauchy functional equation in random normed spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/269701.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/269701.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:269701
DOI: 10.1155/2012/269701
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().